# SDR ASAA2019060539583

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 35,071 hours, 10,335 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 7289
- Condition: Failed
- Location: Center Fuel Tank
- Part time: 35,092 hours, 10,340 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER FUEL TANK GAUGE INOP. GROUNDED - YES. ACCOMPLISHED REMOVAL AND INSTALLATION OF WING CENTER FUEL TANK INDICATOR PER B737-800 AMM 28-41-61/401, OPERATIONAL CHECK GOOD. NO SPECIAL PROCEDURES TO REVERSE. PLACARD REMOVED. GROUND VERIFICATION SUCCESSFUL. 4 C/B OPENED, COLLARD, AND RESET.
